# SDR AALA20190219002

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 14,633 hours, 7,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 13WL BATTERY LOW VOLTAGE. MAINTENANCE REPLACED BATTERY PER MM 25-60-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
